# SDR AALA202001309005

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 64,735 hours, 25,170 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Condition: Damaged
- Location: L1 Door Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EMERGENCY OPERATION CYLINDER LENS WAS IN POOR CONDITION. REPLACED DOOR CYLINDER PER AMM 52-11-14.
